# SDR AUS20040449

- Difficulty date: May 24, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- Propeller: Mcauly IC235LFA7570
- System (JASC): 8011 · Engine Starter
- Part: Drive Assy
- Part number: 85104666
- Condition: Seized
- Location: Starter
- Part time: 221 cycles
- Component: Starter, Lamar
- Component part number: PM2401H
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) STARTER MOTOR BENDIX DRIVE SEIZED INTERNALLY.
